# SDR AALA202412304072

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 70,414 hours, 33,392 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD GALLEY RIGHT FLASHLIGHT LED NOT BLINKING. MAINTENANCE REPLACED L1 DOOR I/B JUMPSEAT FLASHLIGHT BATTERY.
